# SDR IPXA2014582589

- Difficulty date: April 8, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

T/E FLAP DISAGREE.  EMERGENCY DECLARED, PERFORMEND VISUAL INSPECTION OF FLAPS/SLATS AND FSEU BITE IAW FIM NO PREVIOUS OR CURRENT FAULTS DETECTED.  FLAP OPS CHECKED NORMAL THRU SEVERAL CYCLES WITH NO FAULTS.
